Upper bounds for the coefficients of irreducible integer polynomials in several variables

Volume 99 / 2001

Francesco Amoroso, Maurice Mignotte Acta Arithmetica 99 (2001), 1-12 MSC: Primary 11G50; Secondary 11J25, 26C05. DOI: 10.4064/aa99-1-1

Authors

  • Francesco AmorosoDépartement de Mathématiques
    Université de Caen
    Campus II, BP 5186
    14032 Caen Cedex, France
    e-mail
  • Maurice MignotteUniversité Louis Pasteur, Strasbourg
    7, rue Descartes
    67084 Strasbourg, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image